# SDR MWEA99232

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 59106064A
- Condition: Cracked
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON  END CAP FS 490 L 26 RIGHT IS CRACKED AND CORRODED.  DRILLED AND INSTALLED NEW FITTING.
